Jump to content
CrazyBoards.org

Anyone know why chest pain is assoc with overdose?


Recommended Posts

chest pain is on inhaling and is right in center of chest. Ambulance guy partic wanted to know abou that one.

This isn't listed as a symptom of valium overdose. Valium causes bloood pressure drop and depression of breathing. The opposite of what one might associate with chest pain.

a.m.

Link to comment
Share on other sites

where do you mean? do you mean on the bone between your ribs? there is cartillage there. my school nurse when i was in college said that the cartillage and soft tissue that holds it becomes irritated and inflammed sometimes, and the way to get rid of it is to stop caffeine and not lift weights that use those muscles around that area of the body (so leg and not chest exercises are ok).

i had that a lot in college. i was on the swim team and of course, lifted and used my chest muscles a lot.

Link to comment
Share on other sites

did you happen to throw up a lot, maybe? that would have put stress on your chest area...

maybe?

in reality, any major stress on you/your body can cause some breathing issues/chest pains... at least in my experience...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...